# SDR 2007UALA03208

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 25,693 hours, 9,332 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Condition: Unknown
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN LIGHTS FLICKER AND EMERGENCY LIGHT RIGHT SIDE WINDOW INTERMITTENT.  CYCLING SWITCH DIDN`T FIX.  CREW REPORTING LIGHTS FLICKING THROUGHOUT CABIN ON BOTH LT AND RT SIDES WITH RESET NO HELP, AND FLT ATTENDANT STATED APPEARED TO BE FLASHING WITH SPEED CHANGES.   INSPECTED BOTH IDG'S AND SERVICED.  INSPECTED AND CLEANED FEEDER FROM IDG'S TO FIREWALL CONNECTORS,  ALL GOOD.  NO DEFECTS NOTED, NO REPEATS SINCE ORIGINAL.
